RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 99, Issue 6  


Asymptotic Solutions of a Magnetohydrodynamic System which Describe Smoothed Discontinuities
A. I. Alillueva, A. I. Shafarevich
803
Construction of Optimal Ideal Spaces for Cones of Nonnegative Functions
E. G. Bakhtigareeva
820
Jacobi-Type Differential Relations for the Lauricella Function $F_D^{(N)}$
S. I. Bezrodnykh
832
Bifurcation Analysis of the Motion of a Cylinder and a Point Vortex in an Ideal Fluid
A. V. Borisov, P. E. Ryabov, S. V. Sokolov
848
On the Boundedness of Generalized Solutions of Higher-Order Nonlinear Elliptic Equations with Data from an Orlicz–Zygmund Class
M. V. Voitovich
855
Decomposition of Spaces of Modular Forms
G. V. Voskresenskaya
867
On the Divergence of Fourier Series in the Spaces $\varphi(L)$ Containing $L$
M. R. Gabdullin
878
Estimate of the Ratio of Two Entire Functions whose Zeros Coincide in the Disk
V. L. Geynts, A. A. Shkalikov
887
Irreducible Characters of Hadamard Algebras
D. N. Ivanov
897
Asymptotic Equalities for Best Approximations for Classes of Infinitely Differentiable Functions Defined by the Modulus of Continuity
A. S. Serdyuk, I. V. Sokolenko
904
First Boundary-Value Problem in the Half-Strip for a Parabolic-Type Equation with Bessel Operator and Riemann–Liouville Derivative
F. G. Khushtova
921

Brief Communications
Structure of the Algebra Generated by a Noncommutative Operator Graph which Demonstrates the Superactivation Phenomenon for Zero-Error Capacity
G. G. Amosov, I. Yu. Zhdanovskii
929
Nonperiodic Modulus of Smoothness Corresponding to the Riesz Derivative
S. Yu. Artamonov
933
Strong Asymptotics of Diagonal Frobenius–Padé Approximants and Nikishin Systems
A. I. Bogolyubskii
937
On the Asymptotic Normality of a Harmonic Crystal Coupled to a Wave Field
T. V. Dudnikova
941
On the Boundedness of the Schrödinger Operator in Weighted Sobolev Spaces
L. K. Kusainova, A. Myrzagaliyeva, Ya. T. Sultanaev
945
Analogs of the Schauder Theorem that Use Anticompacta
F. S. Stonyakin
950

Papers published in the English version of the journal
On the Crystal Ground State in the Schrödinger–Poisson Model with Point Ions
A. I. Komech
886–894
Disinformation Theory for Bosonic Computational Media
V. P. Maslov, V. E. Nazaikinskii
895–900
Brief Communications
On a New Representation for the Solution of the Riemann–Hilbert Problem
S. I. Bezrodnykh, V. I. Vlasov
932–937
On Smoothing Embeddings and Isotopies
A. V. Zhubr
946–947
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019